Red, Itchy Rash After Taking Medication?

Illustration of Red, Itchy Rash After Taking Medication?
Illustration: Red, Itchy Rash After Taking Medication? post.healthline.com

Tonight, there was a top graham surgery and was given antibiotics 500 mg of cefadroxil, zelona and anastan forte .. after 2 days after taking the drug on the third day, a red rash on the thighs and the next day in the folds of the legs and in the stomach. R n Previously, after I gave birth there was a history of allergy to antibiotics but I forgot the name. r nI have any drug allergies now? r nI have stopped taking the medicine … but the rash is getting more and more itchy. r n Are there any drugs that can neutralize it ? r nIs it okay to drink green coconut water? r nTks beforehand.

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Symptoms of a red rash in various parts of the body and itching are most likely a form of allergy. Allergy is a condition when the body responds excessively to a substance called an allergen. Allergens can vary and can vary from person to person. There are allergens, animal hair, dust, crab, nuts, various drugs, and actually anything can be allergens. So far no research has been able to reveal why someone is allergic to certain ingredients.

Regarding your case, it is true that cefadroxil is an antibiotic, and if you have had a history of drug allergy, it could be due to cefadroxil. However, you should know that even if it causes allergies, you should not just stop using the drug. At a minimum if it will be replaced, there is continuity and will not be interrupted. This is due to the potential for bacteria that infect the body to become resistant to antibiotics and later on to be more difficult to cure.

So our advice is that you should visit the doctor who gave you the medicine, and tell him that you are allergic which is possibly caused by cefadroxil. Your doctor will later replace it with other drugs to prevent postoperative infections, as well as give drugs to relieve the reaction. Naturally, the allergic response does not go away immediately after you stop the drug because the components of the drug may still be circulating in your body. If the condition does not improve, then consult a dermatologist to find out the cause.

Meanwhile, apply a cold compress to the itchy area, do not scratch, and sprinkle with salicylic powder that you can get at the nearest pharmacy. There is no taboo for green coconut water, but its effect as an allergy neutralizer has not been clinically proven. So, hopefully it answers your question.

: by

Related Question

Reddish Rash On The Skin Until Itching And Bumps?

Reddish Rash On The Skin Until Itching And Bumps?

(1 year ago)

hello i’m 21 years old girl. So here goes, last week I went to the health center to check for lumps in my neck which turned out to be lymph nodes, then I was given the drug A...

Often Limp Accompanied By A Headache?

Often Limp Accompanied By A Headache?

(1 year ago)

Greetings Doctor, Lately I often experience weakness, nausea and cold chest and head like flowing with ice water but sometimes also warm like warm water, and a little shortness of ...

The Nose Is Still Swollen After 2 Weeks Of Silicone Nose Jobs?

The Nose Is Still Swollen After 2 Weeks Of Silicone Nose Jobs?

(12 months ago)

Hello, I would like to ask HealthReplies.com colleagues about plastic surgery on the nose “rhinoplasty” with solid silicone media. R n r nI implanted solid silicone the...

Leave a Reply

Your email address will not be published. Required fields are marked *